Optimal error estimates of the local discontinuous galerkin method for willmore flow of graphs on cartesian meshes

Liangyue Ji, Yan Xu

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

In this paper, we analyze a local discontinuous Galerkin method for the willmore flow of graphs. We derive the optimal error estimates for this nonlinear equation in one-dimension and in multi-dimensions for Cartesian meshes using completely discontinuous piecewise polynomial space with degree k≥1.

Original languageEnglish (US)
Pages (from-to)252-283
Number of pages32
JournalInternational Journal of Numerical Analysis and Modeling
Volume8
Issue number2
StatePublished - Jan 12 2011

Keywords

  • Error estimates
  • Local discontinuous galerkin method
  • Stability
  • Willmore flow of graphs

Fingerprint Dive into the research topics of 'Optimal error estimates of the local discontinuous galerkin method for willmore flow of graphs on cartesian meshes'. Together they form a unique fingerprint.

  • Cite this